Journal of Mid-life Health Journal of Mid-life Health
Home | About us | Editorial board | Search | Ahead of print | Current Issue | Past Issues | Instructions | Online submission | Subscribe | Advertise Users Online: 643  Print this pageEmail this pageSmall font sizeDefault font sizeIncrease font size 


CASE REPORT
Year : 2015  |  Volume : 6  |  Issue : 3  |  Page : 129-131

Upper gastrointestinal bleed in a post menopausal woman due to combination of high first dose aspirin and clopidogrel prescribed for acute coronary syndrome


Department of Pharmacology and Therapeutics, Government Medical College, Jammu, Jammu and Kashmir, India

Correspondence Address:
Vishal R Tandon
Department of Pharmacology and Therapeutics, Government Medical College, Jammu - 180 001, Jammu and Kashmir
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0976-7800.165595

Rights and Permissions

Combination of aspirin, clopidogrel and enoxaparin remains the standard treatment for acute coronary syndrome (ACS) but is known to increase the incidence of upper gastrointestinal bleed (UGIB). We hereby report an unusual case of gastrointestinal bleed (GIB) as it resulted inspite of proton pump inhibitor (PPI) prophylaxis within the second day of treatment in a post-menopausal woman (PMW) with high first dose of aspirin clopidogrel dual combination in a patient of ACS.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed3157    
    Printed82    
    Emailed0    
    PDF Downloaded316    
    Comments [Add]    

Recommend this journal